# SDR CALA2013122093835

- Difficulty date: December 19, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 88,037 hours, 13,957 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMERGENCY LIGHT BAR & AFT RT LAVATORY LIGHT BAR INOPERATIVE.  SECURED CONNECTOR AT AFT GALLEY LIGHT BAR & REPLACED THE RT LAVATORY LIGHT BAR & OPERATIONS CHECKED IS GOOD IAW AMM 33-51-10 ON NON-ROUTINE 49262.
